# SDR AALA202206084868

- Difficulty date: June 4, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 58,780 hours, 35,177 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: None
- Part number: 3004200000401
- Part serial: 394A
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 25,291 hours, 11,092 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  FUEL AUTO FEED FAULT IN FLIGHT,  FOLLOWED ECAM PROCEDURES. MAINTENANCE REPLACED REPLACED THE FUEL LEVEL SENSING CONTROL UNIT #1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-46-34.
